I have been taking Wellbutrin 450mg/day + remeron 7.5mg./day for about 4 years now. Since going down on my hormone replacement therapy, this doesn't seem to be working, and I feel myself depressed again. My doctor wants me to take 5HTP and also tyrosine to remedy my neurotransmitters so I can feel good again.
I have heard the combination of Wellbutrin and 5HTP is not safe.
Is this true?
I'm taking 450mgs Wellbutrin, 30mg Paroxitine and 30mgs Remeron daily. Plus I've added the Ltyrosine and 900mgs Lithium. Just within the past week I've begun to feel energized. Before I'd limp thru each day just wanting to lay down. This fatigue comes and goes, duration is however it decides to linger.
Hang in there Ramani. It's worth fighting to get a handle on this pest. Doctors don't like it but I do experiment with my meds and herbal supplements. Mind you I never take more than what is prescribed. Times I take the rx's is what I play with.
And for herbs, I swear by Valerian Root for sleeping when RLS visits. Then in the am Ltyrosine is in my mix for a bit more energy. I don't know if this is working or not but it's not doing any harm.
I have been on Wellbutrin XL 300 mg for the past 6 months. Anxiety is still a problem and after some research I began taking 5htp last week. It is still relatively new to say much about it, but I have had MUCH less anxiety in the past 4 days.
In regards to my research, Burprorion/Wellbutrin is a DOPAMINE and NORAPANEPHRINE reuptake inhibitors and 5-htp is a SEROTININ precurser, so the two should not pose a problem.
I definitely would suggest taking it later in the day (afternoon/lunch) if you are taking the time release 5HTP (200 mg)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.